Some exact relations of inclusions in piezoelectric media

Research output: Contribution to journalLetterpeer-review

10 Citations (Scopus)

Abstract

We establish a number of exact results for the inclusion problem in piezoelectric media. These include a theorem of mean fields outside the ellipsoidal inclusion; exact shape-independent relations for the generalized Eshelby tensor S and its dual T tensor. The result is a generalization of the relations found by Tanaka and Mori and by Milgrom and Shtrikman for the purely elastic case.

Original languageEnglish
Pages (from-to)553-556
Number of pages4
JournalInternational Journal of Engineering Science
Volume32
Issue number3
DOIs
Publication statusPublished - 1994 Jan 1

All Science Journal Classification (ASJC) codes

  • Materials Science(all)
  • Engineering(all)
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Some exact relations of inclusions in piezoelectric media'. Together they form a unique fingerprint.

Cite this